# SDR DL72S011506

- Difficulty date: September 8, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225A
- Aircraft serial: 22436
- Aircraft time: 48,581 hours, 30,040 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1010153
- Condition: Contaminated
- Location: Nose
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR RED UNSAFE LIGHT ILLUM IN FLT ON GEAR EXTENSION   RED AND GREEN NOSE GEAR IND LIGHT ILLUM.                    MTC FOUND THE NOSE GEAR RED LIGHT ILLUM AT THE GATE CLEANED THE CANNON PLUG FOR THE NOSE GEAR LOCK SWITCH AND OPS CHECK NORMAL PER THE MTC MANUAL.
